MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 4.0 X 20MM BLUNT FIXED SCREW; MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 4.0 X 20MM BLUNT FIXED SCREW; MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that while creating a new loaner set it was discovered that the label stated the product was a fixed 4.0x20mm screw, however, a variable 4.0x20mm screw was actually in the package.This was found while building the kit; there was no patient involvement.
 
Additional Manufacturer Narrative
Inspection: the returned item matches information listed in the complaint file.Visual inspection reveals that the packaging label does not match the screw in the package.See images in the complaint file.Potential cause root cause was unable to be determined.This event could possibly be attributed to packaging at a distribution supplier.Dhr review per dhr review, the part was likely conforming when it initially left zimmer biomet control.This error likely occurred at a distribution supplier.Device use and compatibility this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
4.0 X 20MM BLUNT FIXED SCREW
Common Device Name
MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key11724548
Report Number3012447612-2021-00135
Device Sequence Number19891363
Product Code KWQ
UDI-Device Identifier00880304962378
UDI-Public(01)00880304962378(10)J83684
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number14-521520B
Device Lot NumberJ83684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer11/14/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown